# SDR DALA2018040302213

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Loose
- Location: Snubber
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, L4 DOOR ROTARY SNUBBER,  FOUND COMPENSATOR EXTINSION PIN LOOSE IN SNUBBER BODY.   REMOVED AND REPLACED THE SNUBBER.
